# SDR DALA2017061304656

- Difficulty date: June 12, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 40,984 hours, 26,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BS 250 RBL 58.  THE CUSP WEB WAS REPAIRED IAW SRM 53-00-55-2R-4, FIG 215, SRM 51-41-02, AND SRM 51-10-04 PAR 15, 21, 38.
